# SDR SWAA2014010723821

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33925
- Aircraft time: 26,113 hours, 11,834 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578678
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION INFLIGHT SHUTDOWN ENG OIL FILTER BYPASS AMBER CAUTION MESSAGE.  FOLLOWED QRH PROCEDURES REQUIRING ENG 1 SHUT DOWN.  FOUND METAL IN NR 1 CHIP DETECTOR.   R & R FILTER IAW MM.
